# SDR AALA202505307235

- Difficulty date: May 29, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 67,116 hours, 28,383 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER NUMBER 1 FLIGHT ATTANDENT JUMPSEAT THE (FORWARD JUMPSEAT) GREEN BLINKING LIGHT IS NOT ILLUMINATING. REMOVED AND REPLACED FORWARD JUMP SEAT EMERGENCY FLASHLIGHT WITH 4R JUMP SEAT EMERGENCY FLASHLIGHT. PER MM 25-64-00.
